# SDR ASOA201703181381

- Difficulty date: March 18, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH67039241
- Condition: Cracked
- Location: Bs 909
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM CRACKED AT BS 909 AND LBL 17.  REPAIRED THE DIAPHRAGM IAW REO 670-53-82-478, REV A AND EC/TC 670-53-82-478.  MAJOR REPAIR.
